Programme

From Grand Tribunal
Jump to: navigation, search


Friday

Hugh dressed for a freeform

All welcome, even if you are not ticket holders to join us for the Social Friday night: come see what Grand Tribunal all about! Unlike previous years we have not organised a formal sit down meal this year - prioritising playing games and informal chatting instead, but food will be available at the Brewhouse :)

These events are entirely optional, and timings are just a guide to the earliest time they might happen. Feel free to turn up fashionably late. Follow hashtag #gt18uk on Twitter to check the exact time that we leave the pub to head to the hotel bar.

16:00 CHANGE TO YEARS PREVIOUS TO 2017. This year the Meet, Greet and Eat is at Brewhouse & Kitchen, Henrietta Street,GL50 4FA (opposite the Holiday Inn Express, behind the Premier Inn).

20:30 Card games, boardgames and socializing in the bar of the Holiday Inn Express, 33 Dunalley Street, GL50 4AP map


Saturday

2014 Freeform


10:00-22:00 - Gas Green Community Centre, see venue page for details. Please bring a packed lunch. Fish & chip supper can be delivered, optional. The nearby supermarket & corner shop both sell sandwiches.

10:00 Game Slot A

10:00 Introduction, setup, prep time (30 mins)

10.30 This years freeform A freeform is a game played walking about the venue, in costume (ask if you want to borrow something, and don't feel you have to dress up if impossible for travel reasons!) It's a sort of non-combat larp, and I think most people enjoy it even if this is REALLY NOT your thing. It is assumed everyone will play, but if you aren't, just drop CJ a line to let me know

12:30 Lunch

Lunch (please bring a packed lunch or visit local shops. In deference to our hosts no alcohol please in the venue. (30 mins). The Freeform wrap-up discussion and debrief will occur over lunch. Last orders for evening fish & chip supper will be taken here, so make sure you have spoken to Andrew if you would like to be in the order. Andrew goes and collects the food to save time for playing having phoned in orders from a limited menu to an excellent local chippy.


13:00 Game slot B (3 hours)

OR


OR

16:00 Game slot C (3 hours)

  • The Strange Case of Georgina Blenkinsop: a very local Call of Cthulhu scenario by CJ 1827; the Season is at its height and the six Blenkinsop daughters have left their remote Norfolk rectory to take the waters in fashionable Cheltenham Spa. With Papa in India, and mama indisposed it has all become Utterly Horrid. Sister Georgina has to begun to act very oddly, and the Blenkinsop girls must use all their gentle good breeding and find a way to avert a terrible scandal. Designed to be played straight faced, this is a (very) black comedy of manners inspired by Jane Austen and the Brontes.

19:00 Raffle & Supper

This is the point at which the charity raffle occurs: sadly we haven't got as much from Atlas Games this year because of higher international postage rates, so if delegates can bring something - food, delicacies, second hand rpg stuff, interesting pebbles etc that is very welcome - to add to the raffle that is great, but by no means compulsory. CJ is putting in a still shrink wrapped copy of the Grand Tribunal boardgame and there will be some unique goodies.

Every attendee receives one ticket, and more can be purchased for £1 each.

Andrew will fetch the fish and chips people have ordered, and those who prefer can walk to one of many nearby fast food outlets or prepare food in the kitchen: we have a full size TESCO superstore 5 minutes walk away.

20:00 Game slot D (till late)

2014 Battle of Fornham game

Sunday

9:00-16:00 - Gas Green Community Centre, see venue page for details. Sunday may involve re-runs of games that were booked solid on their first run on Saturday too. Please bring a packed lunch. The nearby supermarket & corner shop both sell sandwiches.

9:00 Game slot E (4 hours)

13:00 Game slot F (3 hours)

16:00 Close

Close and wrap-up. People who need lifts are helped to station, and rest of us wander off for beer, an Indian meal and socialising for delegates who are able to stay till Monday, which we do every year. Highly recommended to sat Sunday night for the meal if you can; I'll post last train times to Bristol, London and Birmingham on the Venue page.

Personal tools
Namespaces

Variants
Actions
Navigation
Toolbox